# SDR ABXA9900252

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923411502
- Condition: Cracked
- Location: Bs 639
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME CRACKED AT STATION 639 AND RBL 54.  REPAIRED FUSELAGE FRAME IAW ABX REA D953-26902.
